Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

One-parameter semigroups in a semigroup


Authors: Paul S. Mostert and Allen L. Shields
Journal: Trans. Amer. Math. Soc. 96 (1960), 510-517
DOI: https://doi.org/10.1090/S0002-9947-1960-0116074-0
MathSciNet review: 0116074
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1960-0116074-0
Article copyright: © Copyright 1960 American Mathematical Society